# SDR AALA202210037989

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 218881
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4 RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE. PERFROMED TROUBLE SHOOTING AT 4R DOOR FOUND BATTERY PACK NOT CHARGED. REMOVED AND REPLACED BATTERY PACK AT M33401 PER AMM 33-51-06-960-802.
